Posted by: R.Black | 2011-03-29

The Pill side effects???

about 3 months ago i switched from Ginette to Yaz, Yaz only has 4 neutral (placebo) pills so my doc said my period will be " less"  and some woman stop having them all together on this pill. the first 2 months were fine but this month i only had half a day that looked like my period and other than that NOTHING. now half way through my cycle i''m having break through bleeding... it started red but now it like a brownish color? what is going on?? is this bad?? what could it be and what must i do?? PLEASE HELP i dont have money at the moment to go back to my doctor and i''m freaking out a bit. PLEASE HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a breakthrough bleed . See what happens next month. If it persists, you may need to change pills.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.